# SDR IPXA10M58432

- Difficulty date: January 29, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 55,657 hours, 8,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, REPAIR SURVEY SEQ NR 288-W3-02 LT WING TELESCOPIC DUCT CUTOUT PREVIOUS REPAIR DOUBLER GOUGED 2 PLACES BTWN XTA XOS 459-475.     REMOVED REPAIR DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER AND 
FILLER IAW SRM 57-40-01 REPAIR 10, FIG. 201.
